|Posted on Monday, January 27, 2003 - 08:46 pm: |
Have treated the skin cancer at the site twice but it appears that the healing salve was applied too quickly after the second session and there appears to be something left under the scar. In the meantime, have begun internal treatment with black salve (black salve the size of a small pea in a capsule once a day - seven days on, then two days off, three times in succession). I'm beginning my second 7-day period in the process. Is it possible to re-do the treatment at the site again while continuing the internal treatment? Or will the internal treatment be enough to destroy what is under the scar? AND, is there a type of diet which will promote better/faster healing? AND, do medications interfere with the black salve's effectiveness, in particular thyroid medication which has to be taken daily? Please feel free to answer me privately.
|Posted on Wednesday, January 29, 2003 - 03:00 pm: |
There is no way to respond to you privately since no email addresses are saved by the server (my choice because of confidentiality issues.) This said, you have so many questions that I would suggest that you book a consultation with someone, preferably whoever is supplying the products you are using.
This said, most likely you need to deal with the scar since the black salve probably will not penetrate it, not when used internally or externally.
|Posted on Tuesday, July 13, 2004 - 07:15 pm: |
Can black salve be effective on killing off candida and parasites when taken in the pill form?
|Posted on Sunday, July 18, 2004 - 09:45 pm: |
It might depend on the product and the particular formula. There are a lot of different tablets out there and they must all have different actions.
|Posted on Tuesday, February 08, 2005 - 08:45 am: |
I have the exact same question. I have used the black salve twice on an area and there seems to be something left inside the scar. (Sort of incased beneath it) I was told to try the pills and that they would take care of anything else left. I am on the second dose of seven days. They don't appear to be doing anything to the site and I'm getting very worried. I did purchase your book but still, I'm unsure what to do next. I thought about possibly poking holes in the scar and reapplying the salve, but it is so sore. Any suggestions? Also, using the pills has really caused my hair to be in awful shape and I have had some terrible pimples break out on my face, which I have never had an acne problem before. Has anyone else complained of this?